# SDR FDEA200901190248

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: A2577260600600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD LEFT SIDE PDU MOUNT PLATE HAS CRACKS AT FRAME 54.2.  REMOVED PDU IAW AMM 25-52-26-4.  REMOVED PDU TRAY IAW SRM 51-40- 21; PARAGRAPH 6.  REMOVED FRAME IAW A310-200 SRM 51-40-21; PARAGRAPH 5.  INSTALLED NEW PAN ASSY P/N A2577260600600 INTO FRAME IAW SRM 51-40-21; PARAGRAPH 6.  INSTALLED FRAME IAW SRM 51-40-21; PARAGRAPH 5.  INSTALLED PDU IAW AMM 25-52-26-4.  PERFORMED OPS CHECK IAW AMM 25-52-26-4.
